Tablet

**All products sold will be shipped within india only. product will not be shipped to international destinations. Product will only be given on Current MRP Price.

Flucold Tablet – 10 Tabs

Price: Rs. 22.45

Quantity :
ALTERNATIVE BRAND

Category : Respiratory Disease

Brand : -

Generic Name : Paracetamol + Phenylephrine + Chlorpheniramine

Manufacturer : Wallace Pharmaceuticals Pvt Ltd

Availability : in stock

Shipping Time : 3 to 9 Business Working Days

This Tablet contain a clinically proven analgesic-antipyretic Paracetamol with decongestant Phenylephrine and an antihistamine Chlorpheniramine maleate. Paracetamol produces analgesia by elevation of the pain threshold and antipyretic effect through action on the hypothalamic heatregulating center.

Ingredients: Paracetamol 500 mg + Phenylephrine 10 mg + Chlorpheniramine 2 mg

Packing: 10 Tabs/Strip

Dosage: As directed By the Physician.

Precautions: In case a hypersensitivity reaction occurs which is rare, this tablet should be discontinued. This Tablet/Syrup contains Paracetamol and therefore should not be used in conjunction with other Paracetamol containing products.

Side Effects: Hypersensitive individuals may display ephedrine-like reactions such as tachycardia, palpitations, headache, dizziness and nausea. Use of sympathomimetics has been associated with fear, anxiety, restlessness, tremor, weakness, dysuria, insomnia, hallucinations and convulsions. Chlorpheniramine may cause sedation.

Contraindications: Hypersensitivity.

Storage Conditions: Store it at room temperature. Keep away from light and children.

Reviews

There are no reviews yet.

Be the first to review “Flucold Tablet – 10 Tabs”